# SDR DALA14012233744

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 43,039 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND EMERGENCY LIGHT BATTERIES M1695, M1671, M1670, M1694 DID NOT PASS TEST.  MAINTENANCE REPLACED BATTERIES IAW MM 33-51-06. OP'S.  CHECK OK.
